Folia Mathematica, Volume (18), No (1), Year (2013-11) , Pages (11-20)

Title : ( Stability of The Volterra integrodifferential equation )

Authors: Mohammad Janfada , Ghadir Sadeghi ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, the Hyers-Ulam stability of the Volterra integrodifferential equation x\\\'(t)=g(t,x(t))+int_0^tK(t,s,x(s))ds, and the Volterra equation x(t)=g(t,x(t))+int_0^tK(t,s,x(s))ds, on the finite interval [0, T], T>0 , are studied, where the state x(t) take values in a Banach space X.

Keywords

, Hyers, Ulam stability; Volterra integrodifferential equation; Volterra equation; C_0
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1037132,
author = {Janfada, Mohammad and Ghadir Sadeghi},
title = {Stability of The Volterra integrodifferential equation},
journal = {Folia Mathematica},
year = {2013},
volume = {18},
number = {1},
month = {November},
issn = {0208-6204},
pages = {11--20},
numpages = {9},
keywords = {Hyers-Ulam stability; Volterra integrodifferential equation; Volterra equation; C_0 -semigroup.},
}

[Download]

%0 Journal Article
%T Stability of The Volterra integrodifferential equation
%A Janfada, Mohammad
%A Ghadir Sadeghi
%J Folia Mathematica
%@ 0208-6204
%D 2013

[Download]